# SDR KCSA09001

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,633 hours, 24,101 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EPRL COMPUTER BUTTONS OVERHEATED AND SMELLED LIKE BURNT PLASTIC.  R&R TAT / EPRL CONTROL PANEL.  OPS CKS NORMAL REF MM 34-15-00.
